# SDR MASA2016092512414

- Difficulty date: September 25, 2016
- Submitted: September 25, 2016
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 17,550 hours, 16,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 14 AND 20 CEILING EMERG FLOOD LIGHTS INOPERATIVE.
